If I can not afford the medication Ranexa,is there a way to get it at a reduced price,it cost $400?

Answers (2)

8 Jan 2012

Have you tried contacting the manufacturer ... they may have some sort of patient assistance programs.

Votes: +0
frankeeee 8 Jan 2012

thank you for your help,GOD BLESS...

8 Jan 2012

Hello frankeeee. Yes there is. You might call Ranexa Connect. They can aid people who have insurance, but still require assistance, and also for people without any insurance. You may reach them at The Patient Assistance Program 09-00 to 08-00 Est : 1-888-726-3925 Best of wishes,pledge

Votes: +1
frankeeee 8 Jan 2012

thank you for your time,and getting the phone number for my husband,you have been very helpful,GOD BLESS you...
I will contact them tomorrow ...
Have a good New Year :-)

pledge 8 Jan 2012

Thank you and you are very welcome. Good luck and I hope it helps, be well,pledge

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Ranexa - is heartburn and indigestion a side effect?

Since starting Ranexa I have been having severe heart burn and or indigestion, will ranexa cause this?

2 answers 18 Nov 2010

My Ranexa dosage was raised; 1000mg/day to 2000. Since then, I have had dizzying twice. Comments?

Is anyone taking 2000mg/day of Ranexa? My doctor has recently increased me to that amount. Ever since my change in dosage, 2 times I have experienced ...

1 answer 1 Dec 2010

Is Ranexa a Nitrate?

I now take Isisorbide and know that I should not take any ED drugs. Would the Ranexa be safer? Thanks

1 answer 7 Mar 2011

I was just Prescribed Ranexa 500mg twice a day. I have virtually been Asleep since. Is this normal?

So far I've woke up with a headache, it quickly passed. I've been a little dizzy, not bad, just kinda feel like I'm moving, setting ...

1 answer 18 Aug 2013

Does Ranolazine have any adverse affects on diabetic retinopathy or hypertensive retinopathy?

I began taking Ranexa 500 mg/day about two to three months ago. Several years prior I had laser surgery on both eyes due to diabetic retinopathy. My ...

1 answer 16 Jan 2014